Epimorphisms of annihilators of poor $M$-cosequences
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 359-365
Sang Cho Chung
Chungnam National University
Keywords : poor M-sequence, poor M-cosequence, annihilator, epimorphism
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd